MathSciNet Relay Station
MathSciNet bibliographic data
MR695100 14G10 (11D41 11G20 14G15 14H25)
Vlèduts, S. G.; Drinfelʹd, V. G. The number of points of an algebraic curve. (Russian) Funktsional. Anal. i Prilozhen. 17 (1983), no. 1, 68–69.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement